| Catalog Number |
0277096275 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 3 malfunction events in which the device was reportedly received in such a manner to indicate that its sterility had been compromised.- 3 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 3 device investigation types have not yet been determined.Additional information 3 devices were labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h6, h11 3 previously reported events are included in this follow-up record.Product return status 1 device was received.2 devices were not available for evaluation.